LC-commutative permutable semigroups.
Semigroup forum, Tome 52 (1996) no. 3, pp. 191-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-commutative permutable semigroups, permutable archimedean semigroups, commutative nilsemigroup, ideal extension, -semigroups, lattice of congruences
@article{SF_1996__52_3_135447,
author = {Z. Jiang},
title = {LC-commutative permutable semigroups.},
journal = {Semigroup forum},
pages = {191--196},
year = {1996},
volume = {52},
number = {3},
zbl = {0848.20057},
url = {http://geodesic.mathdoc.fr/item/SF_1996__52_3_135447/}
}
Z. Jiang. LC-commutative permutable semigroups.. Semigroup forum, Tome 52 (1996) no. 3, pp. 191-196. http://geodesic.mathdoc.fr/item/SF_1996__52_3_135447/